MAUDE Adverse Event Report: ARTHREX INC. IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100; PIN, FIXATION, SMOOTH

ARTHREX INC. IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100; PIN, FIXATION, SMOOTH
Catalog Number AR-4152DS
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.This is one of two submissions from the same case.The other is (b)(4).Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device remained in the patient therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent surgery where 3 trim-it pins were implanted into her foot.Since the original surgery, 2 of the 3 pins have been removed.Internal medicine doctor has become involved as the surgery has not helped in relieving the original issue.The dates of the original surgery and revision surgery is not known.

Brand Name
IMPLANT SYSTEM, TRIM-IT DRILL PIN, 2X100
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6829568
Report Number1220246-2017-00313
Device Sequence Number19190026
Product Code HTY
UDI-Device Identifier00888867032811
UDI-Public00888867032811
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2017
Device Catalogue NumberAR-4152DS
Device Lot Number700356
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2017
Initial Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;